Actifed Syrup 100Ml

€7.00

Code 5010123667344
Add to Basket
Product Information
Actifed Syrup contain two ingredients, Pseudoephedrine (30mg/5ml) and Triprolidine (1.25mg/5ml). Pseudoephedrine is a decongestant to relieve nasal congestion, blocked sinuses and catarrh. Triprolidine is an antihistamine that relieves sneezing and has a drying action to reduce runny nose and watery eyes, which can be helpful in treating colds, flus, allerghies and hayfever. Unblocks sinuses Dries runny noses Unblocks stuffy noses Clears catarrh
How To Use
Children over 6 years: One 5ml spoonful every 4-6 hours up to 3 times in a day. Use only when simple measures have failed to provide relief. Do not use for more than 5 days. Adults and children over 12 years: Two 5ml spoonfuls every 4-6hours up to 3 times in a day. Elderly patients should talk to their GP or pharmacist before tking Actifed.  Actifed may cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.
Active Ingredients
Each 5ml of Actifed Syrup contains Pseudoephedrine 30mg and Triprolidine 1.25mg.
Delivery Info

We strive to dispatch all products as quickly as possible. Orders will be dispatched using DPD for all Irish addresses.

Republic of Ireland Orders will be delivered within 3-5 working days. All orders processed after 2.00pm Friday through to Sunday will be dispatched Monday. Please call us on 0526199329 for any more queries.

Returns Policy

Please contact us within 48 hours of delivery to report any issues. All unwanted returns must be returned in an unused, as new condition with your order sheet please contact 0526199329 for further information.

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty